# SDR SWAA2012070205436

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,712 hours, 39,803 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B43
- Part serial: G1200
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  ON CLIMBOUT NR 1 AUTOPILOT DISCONNECTED, N1 BUGS DECREASED TO 0.  BOTH FMCS LOST ALL DATA.  NO TEMP INFO.  GROUND PROX INOP LIGHT ILLUMINATED.  FOUND DADC-1 & TAT PROBE FAULTY.  REMOVED AND REPLACED DADC NR 1 COMPUTER AND TAT PROBE PER MM.
